Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Implantation bleeding?

Posted by on Apr. 11, 2016 at 7:14 PM
  • 3 Replies
Hi. I'm new. I'm 39 and not trying to conceive. I'm actually using bc. But we've been considering trying for one more.

Background:

I'm very healthy and in a happy and stable marriage for 17+ years. We have one daughter who is about to turn 16.

I was on antibiotics a few weeks back and we were intimate during ovulation. I haven't missed any pills this cycle but I know antibiotics can reduce the effectiveness.

So fast forward to 9 days after ovulation, still 4 days before my period is due. I started spotting thick brown blood. I'm never early for my period, it usually comes 3-4 days late according to my birth control. I'm a clock, it never varies.

Could this be implantation? It's the 3rd day, still spotting, not enough to fill a pad all day, still mostly brown. Prior to this I was nauseous and crampy too. But I also had a bad head cold so I was just overall miserable. But I was so nauseous I almost threw up cooking chicken. That's very unusual for me and I've been feeling "off" for a couple weeks now.

Also I took a pregnancy test the first day of spotting and it was negative.

Thought?
by on Apr. 11, 2016 at 7:14 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-3):
StarFlower2
by on Apr. 11, 2016 at 7:51 PM
If it was IB the you can test about 3 days after also I have read antibiotics can effect bc pills but not sure if it's a certain brand or kind hopefully someone else can help better

It does sound like it could be IB gl keep me posted
akhotmomma
by New Member on Apr. 11, 2016 at 8:04 PM
Thanks and I will update. I'd be ecstatic if I was and okay for now if I'm not.

We were planning to go to Florida for Christmas break. If I am expecting that won't happen this year because. I'd be due around Christmas. I wasn't planning to go off bc for a few more months still. I'd also like to drop a few pounds and take prenatals a a little while longer first.

On the other hand, I'd be give birth before I turned 40, which for no other reason than the number, would be great!




Quoting StarFlower2: If it was IB the you can test about 3 days after also I have read antibiotics can effect bc pills but not sure if it's a certain brand or kind hopefully someone else can help better

It does sound like it could be IB gl keep me posted
akhotmomma
by New Member on Apr. 11, 2016 at 9:47 PM
Bump
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)